Alert archive / North Carolina / Tornado Warnings in 2024
Tornado Warning 53, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Sep 27, 2024, 6:35 PM EDT for Granville County, Person County, North Carolina. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2024, 6:35 PM EDT (22:35 UTC)
- Expired
- Sep 27, 2024, 6:56 PM EDT
- In force
- 21 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Granville County, NC, Person County, NC
The radar
The Raleigh/Durham radar (KRAX), 94 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 27, 8:02 AM EDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 591 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 311 m²/s²
- 0-3 km storm-relative helicity
- 433 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted.
001
WFUS52 KRAH 272235
TORRAH
NCC077-145-272315-
/O.NEW.KRAH.TO.W.0053.240927T2235Z-240927T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
635 PM EDT Fri Sep 27 2024
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Northeastern Person County in central North Carolina...
Northwestern Granville County in central North Carolina...
* Until 715 PM EDT.
* At 634 PM EDT, a shower capable of producing a tornado was located
near Roxboro, moving northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northeastern Person and northwestern Granville Counties, including
the following locations... Bethel Hill and Mayo Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3635 7887 3645 7906 3654 7900 3654 7867
TIME...MOT...LOC 2234Z 213DEG 18KT 3647 7892
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Green1 follow-up statement
346 WWUS52 KRAH 272256 SVSRAH Severe Weather Statement National Weather Service Raleigh NC 656 PM EDT Fri Sep 27 2024 NCC077-145-272306- /O.CAN.KRAH.TO.W.0053.000000T0000Z-240927T2315Z/ Person NC-Granville NC- 656 PM EDT Fri Sep 27 2024 ...THE TORNADO WARNING FOR NORTHEASTERN PERSON AND NORTHWESTERN GRANVILLE COUNTIES IS CANCELLED... The shower which prompted the warning has weakened below severe limits, and has exited the warned area. Therefore, the warning has been cancelled. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Raleigh. && LAT...LON 3635 7887 3645 7906 3654 7900 3654 7867 TIME...MOT...LOC 2254Z 213DEG 18KT 3656 7884 $$ Green
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Sep 27, 3:37 PM EDT, 2 hours 58 minutes earlier.
Area forecast discussion, Sep 27, 3:37 PM EDT, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 337 PM EDT Fri Sep 27 2024 .SYNOPSIS... Tropical Depression Helene has moved over Kentucky where the remnant circulation will sit and spin through the weekend. Eventually the circulation will drift east to the Atlantic Ocean, bringing a renewed chance of rain for the beginning of next week. && .NEAR TERM /THROUGH TONIGHT/... As of 320 PM Friday... The primary band of rain associated with what is now Tropical Depression Helene will clear eastern counties in the next hour. Farther to the west, there is some partial clearing across the forecast area, with some scattered showers to the west of US-1. However, there has not been any lightning outside of the major band that moved through the region, and no additional thunderstorms are expected. A chance of showers will persist across the region through sunset, and conditions should dry out after that. Wind gusts up to 35 mph will continue through sunset, then wind gusts will drop below 20 mph and decrease further overnight. With clearing skies overnight, lows should drop into the 60s. && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... As of 320 PM Friday... The remnants of Helene should have wrapped up into the vertically stacked cyclone over the mid-MS Valley by early Sat. The cyclone will slowly shift eastward through KY/TN Sat/Sat night, with deep swly flow dominating over central NC between the cyclone to the west and anticyclone between the Southeast US coast/Caribbean Sea and Bermuda. A surface wave could lift newd along the Southeast US/Carolina coast Sat night. Generally expect the weather to be dry, however there could be a stray shower over the southern Coastal Plain as the surface wave approaches late Sat night. Highs should range from around 80 degrees NW to mid 80s SE. && .LONG TERM /SUNDAY THROUGH FRIDAY/... As of 335 PM Friday... Central NC will remain situated between the cyclone to the NW and anticyclone to the southeast Sun/Sun night. The cyclone will gradually weaken and eventually open into a trough Mon/Mon night, while the anticyclone remains over or just NE of the Caribbean. The trough and embedded low should finally progress eastward through the mid-Atlantic Tue/Tue night, while the ridge to the SE flattens out. A trailing s/w should move through the region on the heels of the trough Wed/Wed night as the northern stream trough moving through ctl/ern Canada amplifies swd. The sub-tropical ridge should again build through the Southeast US through the end of the week. A cold front could approach/move into/through the area mid to late week as high pressure moves eastward through the mid-Atlantic, however details remain uncertain at this time. The best chance for showers/storms will be Mon/Tue as the trough/low moves through the region. Temperatures may be fairly steady Sun-Tue, with highs ranging from mid 70s to mid 80s and lows in the mid 60s to around 70 degrees. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... As of 115 PM Friday... TAF period: The heaviest line of showers seems to be breaking up, meaning that RWI may not receive as intense rainfall as other TAF sites have received. Nevertheless, it is the last remaining TAF site with potential for heavy rainfall. Scattered showers are expected through the afternoon at the other terminals, but any visibility restrictions due to showers would be extremely brief. Overcast MVFR ceilings will continue at all sites through the late afternoon before clouds begin to scatter out in addition to lifting. As for winds, widespread gusts to 25 kt are expected through the afternoon, dropping to 20 kt around sunset and dropping to 5-10 kt by midnight. Outlook: Although Saturday and Saturday night will be dry, the remnants of Helene will begin to shift east from Kentucky to DC, bringing a chance of rain from Sunday to Tuesday (particularly across northern terminals). Conditions will then dry out Wednesday and Thursday. && .CLIMATE... Record High Minimum Temperatures: September 27: KGSO: 69/2011 KRDU: 73/2011 KFAY: 73/2017 && .RAH WATCHES/WARNINGS/ADVISORIES... Flood Watch until 6 PM EDT this evening for NCZ007>011-021>028- 038>043-073>078-083>086-088-089. Wind Advisory until 6 PM EDT this evening for NCZ007-021>025-038>042- 073>077-083>086-088-089. && SYNOPSIS...Green NEAR TERM...Green SHORT TERM...KC LONG TERM...KC AVIATION...Green CLIMATE...RAH
Hazardous weather outlook, Sep 27, 3:30 PM EDT, 3 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 330 PM EDT Fri Sep 27 2024 NCZ007-021>025-038>042-073>077-083>086-088-089-281930- Person-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph- Chatham-Wake-Johnston-Stanly-Montgomery-Moore-Lee-Harnett-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 330 PM EDT Fri Sep 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ008>011-026>028-043-078-281930- Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wilson-Wayne- 330 PM EDT Fri Sep 27 2024 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Sep 27, 5:21 PM EDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
521 PM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM Tornado 3 NNW Garland 34.83N 78.41W
09/27/2024 Sampson NC Emergency Mngr
Trees down at 10139 Old Mintz Hwy.
&&
MWSLocal storm report, Sep 27, 5:23 PM EDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
523 PM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 AM Tornado 2 NW Garland 34.81N 78.42W
09/27/2024 Sampson NC Emergency Mngr
Trees down at 650 Elwell Rd.
&&
MWSLocal storm report, Sep 27, 5:24 PM EDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
524 PM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 AM Tornado 2 NW Garland 34.81N 78.42W
09/27/2024 Sampson NC Public
Trees and a power pole down at 894 Elwell
Rd.
&&
MWSLocal storm report, Sep 27, 6:00 PM EDT, 35 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Raleigh NC
600 PM EDT Fri Sep 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 AM Non-Tstm Wnd Dmg 2 WSW Stanfield 35.22N 80.46W
09/27/2024 Stanly NC 911 Call Center
A tree fell on a house near the intersection
of River Rd and Renee Ford Rd in Midland.
Time estimated by radar.
0800 AM Non-Tstm Wnd Dmg Troy 35.37N 79.89W
09/27/2024 Montgomery NC Dept of Highways
Tree down on NC-24 (Biscoe Rd) near Page St.
0930 AM Non-Tstm Wnd Dmg 1 NE Clemmons 36.03N 80.38W
09/27/2024 Forsyth NC Broadcast Media
Tree Down.
0930 AM Tstm Wnd Dmg Greensboro 36.08N 79.83W
09/27/2024 Guilford NC Law Enforcement
Numerous trees down across the city of
Greensboro.
0940 AM Flash Flood 3 SE Oakboro 35.20N 80.28W
09/27/2024 Stanly NC Dept of Highways
Hills Ford Road near Hills View Road is
closed due to flooded road.
1000 AM Non-Tstm Wnd Dmg 1 SSE Antioch 34.87N 79.19W
09/27/2024 Hoke NC Dept of Highways
Trees down on Cope Road near Lost Lake Road
Near Raeford.
1015 AM Flash Flood 4 NE Polkton 35.05N 80.16W
09/27/2024 Anson NC Dept of Highways
Road flooded between Jacks Branch and Mount
Vernon Road.
1020 AM Flash Flood 7 SE Oakboro 35.15N 80.25W
09/27/2024 Anson NC Dept of Highways
Corrects previous flash flood report from 7
SE Oakboro. George Wright Road near Midway
Road closed due to flooding.
1030 AM Non-Tstm Wnd Dmg 2 SSW Cary 35.76N 78.81W
09/27/2024 Wake NC Public
Tree down on Tarbert Road in Cary.
1038 AM Flash Flood 1 ESE Fayetteville 35.07N 78.88W
09/27/2024 Cumberland NC Dept of Highways
Road closed near Drake Street due to
flooding.
1045 AM Non-Tstm Wnd Dmg Gibsonville 36.11N 79.55W
09/27/2024 Guilford NC Broadcast Media
Tree down in Gibsonville.
1100 AM Flash Flood 3 S Bonnie Doone 35.06N 78.96W
09/27/2024 Cumberland NC Broadcast Media
Flooding on Cliffdale Road.
1112 AM Non-Tstm Wnd Dmg 5 W Harpers Crossroads 35.57N 79.57W
09/27/2024 Randolph NC Dept of Highways
Road closed. Fallen tree in powerlines
across roadway.
1113 AM Flash Flood 4 SW Plyler 35.32N 80.33W
09/27/2024 Stanly NC Dept of Highways
Road closed due to flooding at the low water
bridge.
1125 AM Tornado 2 W Garland 34.78N 78.43W
09/27/2024 Sampson NC Public
Trees and power lines down on Helltown Rd.,
at the bridge that separates the Bladen and
Sampson Co. line.
1128 AM Tornado 2 NW Garland 34.81N 78.42W
09/27/2024 Sampson NC Public
Trees and a power pole down at 894 Elwell
Rd.
1128 AM Tornado 2 NW Garland 34.81N 78.42W
09/27/2024 Sampson NC Emergency Mngr
Trees down at 650 Elwell Rd.
1130 AM Tstm Wnd Dmg 2 NW Lake Wheeler 35.72N 78.75W
09/27/2024 Wake NC NWS Employee
Large tree down and blocking Holly Springs
Rd. near the intersection of Lilly Atkins
Rd.
1130 AM Tornado 3 NNW Garland 34.83N 78.41W
09/27/2024 Sampson NC Emergency Mngr
Trees down at 10139 Old Mintz Hwy.
1130 AM Flash Flood 7 NNW Durham 36.08N 78.95W
09/27/2024 Durham NC Public
Widespread flooding in neighborhood.
1140 AM Flash Flood 3 N Parkwood 35.93N 78.91W
09/27/2024 Durham NC Emergency Mngr
Flooding in a residence in 700 block of
Wortley Drive.
1140 AM Flash Flood 1 NE Durham 35.99N 78.91W
09/27/2024 Durham NC Emergency Mngr
Vehicle in floodwaters on Lakewood Ave near
South St.
1145 AM Flash Flood 2 NNE Durham 36.00N 78.90W
09/27/2024 Durham NC Broadcast Media
Flooding in the Durham Central Park area.
1200 PM Flash Flood 2 E Raleigh 35.82N 78.62W
09/27/2024 Wake NC Mesonet
Street flooding on Atlantic Ave. Based on
high water sensors.
1202 PM Flash Flood 1 NE Apex 35.74N 78.83W
09/27/2024 Wake NC Broadcast Media
Creeks flooding parks and trails in the
Sheperds Vineyard area.
1212 PM Flash Flood 3 ESE Raleigh 35.80N 78.62W
09/27/2024 Wake NC Other Federal
Pigeon House Creek at Fenton St rose above
flood stage.
1230 PM Flash Flood Clinton 35.00N 78.33W
09/27/2024 Sampson NC Public
Several roads flooded in Clinton.
0125 PM Flash Flood 1 WNW Goldsboro 35.38N 77.99W
09/27/2024 Wayne NC Fire Dept/Rescue
High water on several roads in and around
Goldsboro.
0131 PM Tornado 2 NNW Rocky Mount 35.98N 77.80W
09/27/2024 Nash NC Emergency Mngr
*** 5 INJ ***
Several buildings with major damage near
U.S. Route 301 (Wesleyan Blvd) and Tiffany
Blvd.
0145 PM Flash Flood Goldsboro 35.37N 77.98W
09/27/2024 Wayne NC Broadcast Media
Several water rescues conducted across Wayne
County during flash flooding.
0200 PM Flash Flood Wilson 35.73N 77.92W
09/27/2024 Wilson NC Broadcast Media
Several roads flooded in Wilson including
Ward Blvd and Westwood Ave with several feet
of water on road. Report from WRAL.
0200 PM Flash Flood Whitakers 36.11N 77.70W
09/27/2024 Edgecombe NC Emergency Mngr
Several roads flooded in Whitakers.
&&Special weather statement, Sep 27, 6:15 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Raleigh NC
615 PM EDT Fri Sep 27 2024
NCZ007-008-025-272315-
Durham NC-Person NC-Granville NC-
615 PM EDT Fri Sep 27 2024
...GUSTY SHOWERS WILL IMPACT EASTERN PERSON...NORTHWESTERN GRANVILLE
AND NORTH CENTRAL DURHAM COUNTIES THROUGH 715 PM EDT...
At 614 PM EDT, Doppler radar was tracking gusty showers near
Rougemont, or 11 miles northwest of Creedmoor, moving north at 20
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Butner, Rougemont, Stovall, Lake Michie, Lake Butner, Moriah, Berea,
Surl, and Mayo Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Doppler radar has indicated weak rotation with this shower. If the
shower intensifies and rotation strengthens, a warning may need to
be issued.
&&
LAT...LON 3614 7878 3620 7895 3654 7885 3654 7862
3644 7857
TIME...MOT...LOC 2214Z 198DEG 15KT 3623 7885
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
10Special weather statement, Sep 27, 6:16 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
616 PM EDT Fri Sep 27 2024
NCZ007-272300-
Person NC-
616 PM EDT Fri Sep 27 2024
...GUSTY SHOWERS WILL IMPACT CENTRAL PERSON COUNTY THROUGH 700 PM
EDT...
At 616 PM EDT, Doppler radar was tracking gusty showers over Roxboro,
moving north at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Roxboro, Concord, Bethel Hill, Mayo Reservoir, Surl, and Hyco Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Doppler radar has indicated weak rotation with this shower. If the
shower intensifies and rotation strengthens, a warning may need to
be issued.
&&
LAT...LON 3643 7880 3627 7890 3634 7911 3654 7904
3654 7880
TIME...MOT...LOC 2216Z 202DEG 19KT 3638 7897
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
GreenThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 7:42 AM EDT | Special Weather Statement | RAH | Richmond | 33 min |
| Sep 27, 8:25 AM EDT | Flash Flood Warning | RAH | Anson, Stanly | 3 hr |
| Sep 27, 8:56 AM EDT | Special Weather Statement | RAH | Davidson | 34 min |
| Sep 27, 9:17 AM EDT | Tornado Warning | RAH | Moore | 28 min |
| Sep 27, 9:20 AM EDT | Special Weather Statement | RAH | Hoke | 25 min |
| Sep 27, 9:43 AM EDT | River Flood Warning | RAH | Davidson, Davie | 55 hr |
| Sep 27, 9:44 AM EDT | Tornado Warning | RAH | Chatham, Moore, Randolph | 31 min |
| Sep 27, 9:48 AM EDT | Special Weather Statement | RAH | Cumberland | 42 min |
| Sep 27, 9:50 AM EDT | Areal Flood Advisory | RAH | Alamance, Chatham, Cumberland, Harnett, Hoke, Lee and 3 more | 3 hr |
| Sep 27, 10:31 AM EDT | Flash Flood Warning | RAH | Cumberland, Harnett | 3 hr |
| Sep 27, 10:33 AM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Lee | 57 min |
| Sep 27, 10:34 AM EDT | Tornado Warning | RAH | Chatham, Orange | 26 min |
| Sep 27, 10:41 AM EDT | Tornado Warning | RAH | Chatham, Harnett, Lee, Wake | 24 min |
| Sep 27, 10:48 AM EDT | River Flood Warning | RAH | Anson, Stanly | 24 hr |
| Sep 27, 11:04 AM EDT | Tornado Warning | RAH | Durham, Orange | 26 min |
| Sep 27, 11:07 AM EDT | Tornado Warning | RAH | Chatham, Harnett, Johnston, Wake | 23 min |
| Sep 27, 11:09 AM EDT | Flash Flood Warning | RAH | Chatham, Durham, Orange, Wake | 4 hr |
| Sep 27, 11:11 AM EDT | Special Weather Statement | RAH | Wayne | 34 min |
| Sep 27, 11:13 AM EDT | Tornado Warning | RAH | Sampson | 47 min |
| Sep 27, 11:41 AM EDT | Flash Flood Warning | RAH | Johnston, Sampson, Wayne | 4 hr |
| Sep 27, 11:57 AM EDT | Special Weather Statement | RAH | Wake | 33 min |
| Sep 27, 12:07 PM EDT | Special Weather Statement | RAH | Wayne | 38 min |
| Sep 27, 12:15 PM EDT | Areal Flood Advisory | RAH | Franklin, Granville, Vance, Warren | 3 hr |
| Sep 27, 12:27 PM EDT | Tornado Warning | RAH | Johnston, Wayne | 33 min |
| Sep 27, 12:34 PM EDT | Special Weather Statement | RAH | Granville, Vance | 56 min |
| Sep 27, 12:43 PM EDT | Tornado Warning | RAH | Franklin, Granville, Vance, Warren | 12 min |
| Sep 27, 1:00 PM EDT | Special Weather Statement | RAH | Edgecombe, Wayne, Wilson | 60 min |
| Sep 27, 1:02 PM EDT | Flash Flood Warning | RAH | Edgecombe, Nash, Wilson | 2 hr |
| Sep 27, 1:07 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash, Wayne, Wilson | 68 min |
| Sep 27, 1:16 PM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 29 min |
| Sep 27, 1:44 PM EDT | Tornado Warning | RAH | Edgecombe, Halifax | 46 min |
| Sep 27, 2:26 PM EDT | Areal Flood Warning | RAH | Forsyth | 30 hr |
| Sep 27, 2:58 PM EDT | Areal Flood Warning | RAH | Chatham, Durham, Orange, Wake | 5 hr |
| Sep 27, 3:23 PM EDT | Areal Flood Warning | RAH | Edgecombe, Nash, Wilson | 11 hr |
| Sep 27, 3:27 PM EDT | Areal Flood Warning | RAH | Johnston, Sampson, Wayne | 3 hr |
| Sep 27, 4:30 PM EDT | River Flood Warning | RAH | Chatham | 14 hr |
| Sep 27, 6:15 PM EDT | Special Weather Statement | RAH | Granville | 60 min |
| Sep 27, 6:16 PM EDT | Special Weather Statement | RAH | Person | 44 min |
Nearby
Tornado Warnings in North Carolina, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.